# SDR ASAA2022092640077

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 43,649 hours, 12,453 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0010538
- Condition: Noisy
- Location: Aft Cargo Compar
- Part time: 70,560 hours, 29,016 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS R2 DOOR MAKING AN EXTREMELY LOUD SQUEAL THAT IS IMPACTING THE HEARING OF BOTH FA'S AND PASSENGERS. GROUNDED - YES. REMOVED & REPLACED OUTFLOW VALVE PER B737-800 AMM 21-31-03.
